# SDR UIEA2013040100159

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 61,018 hours, 11,003 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267627
- Part serial: 1109
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE FLAPS DRIVE. CMC MESSAGE 27685 L/E L3 DRIVE FAIL IAW FIM 27-88, TASK 809, R & R L/E FLAP PDU L3 IAW AMM 27-81-03.  OPS CHECK SATISFACTORY.  OK TO CONTINUE SERVICE. SERVICEABLE UNIT INSTALLED.
